# SDR AALA20110218TUL01

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 57,257 hours, 29,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1174 LONGERON 28 RIGHT, AFT CARGO DOOR CUTOUT, PLATE ON WEB HAS CORROSION.  INSTALLED SERVICEABLE PLATE PER AARD 51-10-00-5 AND EA MD 80-51-015302.
